Skip to content
Includes Expert Content
pain just started
avatar
metoo61 posted:
I recieved my shot on Monday, 3 days ago. The injection site looks like a large bug bite, hurts and itches. The day of the shot two others got one when I did. All three of us had a stiff neck within 5 hours. I have since had diareah(sp), which may have nothing to do with it. Three hours ago my shoulder started hurting, it is very painful and started out of the blue. If I am still I am fine, if I move it at all it is painful. I have done nothing to cause an injury. I have to say that I felt before I found this forum, it had something to do with the flu shot. The reason it is the same arm, came hard and fast out of the blue and my neck started acting up again today, just the slightly stiff feeling I had the day of the injection.
Reply
 
avatar
Rod Moser, PA, PhD responded:
Hematomas are accumulations of blood at the injection site. These can occur anytime a blood vessel is "nicked" during an injection. Another possibility to account for a lump would be an infection. When a needle pierces intact skin, surface germs can be tracked deeper into your muscles or subcutaneous tissue. Finally, there can be an allergic response (since it itches).

It would be wise for you to consult your medical provider so that you can have this arm properly examined, as well as your painful neck.


Helpful Tips

Ear and allergies
For what it's worth, my brother has been getting allergy shots for a year and the ringing in his ears has stopped..... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.